# SDR NACA2023100300001

- Difficulty date: October 3, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,775 hours, 17,801 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT,  WHEN TRIED TO START PULLING INTO THE BLOCKS, TRIED 3 TIMES NO START. PERFORMED APU BITE TEST IAW AMM 49-11 FT 958, APU START NORTMAL.
